Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Vaginal thrush, low immune system. Applying canesten pessary, stinging sensation. Treatment?

I am being treated for Thrush, have used the canesten pessary and have been applying the cream three times daily to my very red and clearly inflamed labia for three days. All I am finding is that the stinging on applying the cream is quite marked and wonder whether to carry or not. I have a compromised immune system and am due to go into hospital as an in- patient tomorrow for a non related Op , and will be somewhat under the weather for a few days after this ! Hence, I am rather anxious to get this cleared as I do not need the additional discomfort.
Asked On : Sat, 22 Sep 2012
Answers:  0 Views:  140 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor